Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 1, NWS Austin/San Antonio, TX

January 9, 2013Bexar County, Comal County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jan 9, 2013, 5:02 AM CST for Bexar County, Comal County, Guadalupe County, Texas. It was in force for 3 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 9, 2013, 5:02 AM CST (11:02 UTC)
Expired
Jan 9, 2013, 8:00 AM CST
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bexar County, TX, Comal County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 60 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 9, 5:15 AM CSTFLASH FLOODSan Antonio, TXNUMEROUS ROAD CLOSURES IN THE METRO AREA DUE TO HEAVY RAINS
Jan 9, 5:34 AM CSTFLASH FLOODSchertz, TXI35 SOUTH BOUND CLOSED AT FM 3009 DUE TO FLOODING
Jan 9, 5:55 AM CSTFLASH FLOODSan Antonio, TXHIGH WATER AT IH35 NORTH BOUND AND 281... ALSO AT AUSTIN HWY AND AT EISENHAUER
Jan 9, 6:15 AM CSTFLASH FLOODSan Antonio, TXIH35 NORTH AND SOUTH BOUND FRONTAGE ROADS AT SALADO CREEK CLOSED DUE TO HIGH WATER
Jan 9, 7:22 AM CSTFLASH FLOODSan Antonio, TXHAUSMAN RD BETWEEN PRUE AND LOOP 1604 CLOSED DUE TO FLOODING
Jan 9, 7:27 AM CSTFLASH FLOOD3 W Shavano Park, TXOLD FREDERICKSBURG RD AT BEXAR COUNTY LINE CLOSED DUE TO FLOODING
Jan 9, 7:34 AM CSTFLASH FLOODSan Antonio, TXBITTERS RD NEAR JONES MALTSBERGER CLOSED DUE TO FLOODING
Jan 9, 7:44 AM CSTFLASH FLOODSan Antonio, TXPINN RD AT HWY 151 CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 11.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2013-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2013-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

558 
WGUS54 KEWX 091102
FFWEWX
TXC029-091-187-091400-
/O.NEW.KEWX.FF.W.0001.130109T1102Z-130109T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
502 AM CST WED JAN 9 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BEXAR COUNTY...
  SOUTH CENTRAL COMAL COUNTY...
  WEST CENTRAL GUADALUPE COUNTY...

* UNTIL 800 AM CST.

* AT 457 AM CST...MODERATE TO HEAVY RAIN WAS FALLING ACROSS THE SAN  
  ANTONIO METRO AREA AND ADJACENT SUBURBS. THIS RAIN IS FALLING      
  ACROSS AREAS WHICH HAVE ALREADY RECEIVED ONE TO TWO INCHES OF RAIN 
  SINCE MIDNIGHT. THIS ADDITIONAL RAINFALL WILL BE QUICK TO RUNOFF   
  ACROSS URBANIZED AREAS AND CAUSE FLASH FLOODING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SAN         
  ANTONIO...UNIVERSAL CITY...ALAMO HEIGHTS...BULVERDE...CHINA 
  GROVE...CIBOLO...ELMENDORF...GARDEN  RIDGE...HELOTES...HOLLYWOOD 
  PARK...KIRBY...LACKLAND AFB...LEON SPRINGS...LEON VALLEY...LIVE 
  OAK...OLMOS PARK...SCHERTZ...SEA WORLD...SELMA...SHAVANO 
  PARK...SOMERSET...ST. HEDWIG...TERRELL HILLS...THE 
  DOMINION...TIMBERWOOD PARK AND WINDCREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.

&&

LAT...LON 2926 9880 2965 9880 2976 9845 2949 9808
      2912 9841

$$
2 follow-up statements
241 
WGUS74 KEWX 091211
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
611 AM CST WED JAN 9 2013

TXC029-091-187-091400-
/O.CON.KEWX.FF.W.0001.000000T0000Z-130109T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-BEXAR TX-COMAL TX-
611 AM CST WED JAN 9 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CST FOR SOUTH
CENTRAL COMAL...BEXAR AND WEST CENTRAL GUADALUPE COUNTIES...

AT 606 AM CST...LIGHT TO MODERATE RAIN WAS CONTINUING ACROSS THE SAN 
ANTONIO METRO AREA AND ADJACENT SUBURBS. OCCASIONAL LULLS IN THE 
HEAVIEST RAIN ARE EXPECTED EARLY THIS MORNING. HOWEVER...LIGHT TO 
MODERATE RAIN WILL CONTINUE...AND WILL FALL ACROSS AREAS WHICH HAVE 
ALREADY RECEIVED ONE TO TWO INCHES OF RAIN OVERNIGHT. ANY ADDITIONAL 
RAINFALL THIS MORNING WILL BE QUICK TO RUNOFF AND CAUSE FLASH 
FLOODING. 

NUMEROUS ROAD CLOSURES HAVE BEEN REPORTED IN AND AROUND THE SAN 
ANTONIO METRO AREA. DRIVERS CAN EXPECT DELAYS THIS MORNING AND 
SHOULD PLAN FOR AN ALTERNATE ROUTE. DRIVING WILL BE ESPECIALLY 
DANGEROUS THIS MORNING AS ROADS REMAIN WET...AND SUDDEN REDUCTIONS 
TO VISIBILITIES CAN BE EXPECTED.

LOCATIONS IN THE WARNING AREA INCLUDE WINDCREST...UNIVERSAL CITY...
TIMBERWOOD PARK...THE DOMINION...TERRELL HILLS...SHAVANO PARK...SEA
WORLD...SCHERTZ...SAN ANTONIO...OLMOS PARK...LIVE OAK...LEON
VALLEY...LEON SPRINGS...KIRBY...HOLLYWOOD PARK...HELOTES...CROSS
MOUNTAIN...ALAMO HEIGHTS...SELMA...CIBOLO...GARDEN RIDGE AND
BULVERDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.

&&

LAT...LON 2926 9880 2965 9880 2976 9845 2949 9808
      2912 9841

$$
156 
WGUS74 KEWX 091352
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
752 AM CST WED JAN 9 2013

TXC029-091-187-091400-
/O.CON.KEWX.FF.W.0001.000000T0000Z-130109T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-BEXAR TX-COMAL TX-
752 AM CST WED JAN 9 2013

...A FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 800 AM CST FOR 
SOUTH CENTRAL COMAL...BEXAR AND WEST CENTRAL GUADALUPE COUNTIES...

THE HEAVIEST RAINFALL HAS MOVED OUT OF THE SAN ANTONIO METRO AREA. 
HOWEVER...RUNOFF FROM THE STORMS OVERNIGHT WILL LIKELY CONTINUE TO 
MAKE DRIVING HAZARDOUS. A LULL IN THE SHOWERS AND THUNDERSTORMS IS 
EXPECTED EARLY THIS MORNING. HOWEVER...ADDITIONAL SHOWERS AND 
THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY...AND MAY CAUSE 
ADDITIONAL FLASH FLOODING. 

LOCATIONS IN THE WARNING AREA INCLUDE WINDCREST...UNIVERSAL CITY...
TIMBERWOOD PARK...THE DOMINION...TERRELL HILLS...SHAVANO PARK...SEA
WORLD...SCHERTZ...SAN ANTONIO...OLMOS PARK...LIVE OAK...LEON
VALLEY...LEON SPRINGS...KIRBY...HOLLYWOOD PARK...HELOTES...CROSS
MOUNTAIN...ALAMO HEIGHTS...SELMA...CIBOLO...GARDEN RIDGE AND
BULVERDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.

&&

LAT...LON 2926 9880 2965 9880 2976 9845 2949 9808
      2912 9841

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jan 9, 4:24 AM CST, 38 minutes earlier.

Area forecast discussion, Jan 9, 4:24 AM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
424 AM CST WED JAN 9 2013

.DISCUSSION...
A LOW PRESSURE SYSTEM OVER NORTH CENTRAL MEXICO AND THE
SOUTHWEST U.S. WILL LIFT SLOWLY NORTHEASTWARD ACROSS
SOUTH CENTRAL TEXAS TODAY...AND TO NORTH TEXAS AND OKLAHOMA
TONIGHT AND THURSDAY MORNING. THIS WILL RESULT IN A PERIOD OF
CONTINUED WIDESPREAD RAINS ACROSS SOUTH CENTRAL TEXAS TODAY...
THAT IS EXPECTED TO BEGIN DIMINISHING LATER TODAY AND TONIGHT
THROUGH THURSDAY MORNING. GIVEN THE AREA OF RAIN THAT HAS
DEVELOPED...THE FLOOD WATCH HAS BEEN EXPANDED TO THE WEST
FOR TODAY...THROUGH 6 PM...ALONG AND EAST OF A LINE FROM
GEORGETOWN AND AUSTIN TO SAN ANTONIO TO PLEASANTON...WHERE
RAINFALL AMOUNTS OF 2 TO 6 INCHES ARE POSSIBLE WITH THIS
EARLY JANUARY 2013 RAIN EVENT.

AS THE LOW MOVES AWAY FROM SOUTH CENTRAL TEXAS ON THURSDAY...
SHOWED CONDITIONS BECOMING MOSTLY SUNNY TO PARTLY CLOUDY
SKIES AND MILD TEMPERATURES ON THURSDAY. ON FRIDAY...SOUTH
AND SOUTHEAST WINDS WILL BEGIN TO PICKUP IN ADVANCE OF ANOTHER
DISTURBANCE COMING FROM THE WEST...THAT WILL BRING INCREASING
CLOUDS ON FRIDAY NIGHT AND SATURDAY MORNING. SHOWED WARMER
CONDITIONS ON SATURDAY...WITH A CHANCE OF SHOWERS...AS A
DISTURBANCE MOVES FROM WEST TEXAS SATURDAY TO NORTH TEXAS AND
OKLAHOMA ON SATURDAY NIGHT. AS THIS DISTURBANCE MOVES NORTHEAST
OF SOUTH CENTRAL TEXAS...FORECASTS SHOW AN AREA OF COLDER AIR
COMING ACROSS THE AREA FROM THE NORTH ON SUNDAY. KEPT SKIES
MOSTLY CLOUDY ON SUNDAY...AS ANOTHER DISTURBANCE DEVELOPS OVER
THE SOUTHWEST U.S. IN SOUTHWEST WINDS ALOFT. WITH THIS TYPE
OF EARLY TO MID JANUARY PATTERN...SHOWED A SLIGHT CHANCE OF
RAIN FOR SUNDAY.

FORECAST SOLUTIONS FOR SUNDAY NIGHT AND MONDAY...SHOW THE
DISTURBANCE...THAT IS WEST OF THE AREA ON SUNDAY...MOVING
QUICKLY ACROSS SOUTH CENTRAL TEXAS SUNDAY NIGHT THROUGH
MONDAY MORNING. WITH THIS PATTERN SHOWED A CHANCE OF SHOWERS
ON SUNDAY NIGHT OVER THE EAST HALF OF SOUTH CENTRAL TEXAS AND
OVER THE SOUTHEAST PART OF SOUTH CENTRAL TEXAS ON MONDAY
MORNING...AS ANOTHER WAVE OF COLD AIR MOVES ACROSS SOUTH CENTRAL
TEXAS. SHOWED PARTLY CLOUDY CONDITIONS FOR MONDAY AFTERNOON...THAT
ARE EXPECTED TO BECOME CLOUDY AGAIN ON MONDAY NIGHT...AS A LARGER
SCALE 500 HPA TROF DEVELOPS OVER THE SOUTHWEST U.S. AS THIS
LARGER SCALE 500 HPA TROF MOVES TOWARD SOUTH CENTRAL TEXAS ON
TUESDAY...SHOWED A SLIGHT CHANCE OF RAIN ON TUESDAY FOR THE
EASTERN HALF OF SOUTH CENTRAL TEXAS. THIS 500 HPA TROF IS
FORECAST TO MOVE EAST OF SOUTH CENTRAL TEXAS ON WEDNESDAY OF
NEXT WEEK...BRINGING NORTHWEST WINDS ALOFT. THIS WILL BRING
COLD AND DRY WEATHER FOR THE AREA FROM THE NORTH AND NORTHWEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              62  45  66  45  73 / 100  30  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  62  44  66  41  73 / 100  30  10  -   -
NEW BRAUNFELS MUNI AIRPORT     63  44  66  43  73 / 100  30  10  -   -
BURNET MUNI AIRPORT            56  42  61  43  72 / 100  30  10  -   -
DEL RIO INTL AIRPORT           58  41  65  44  72 /  80  20  -   -   -
GEORGETOWN MUNI AIRPORT        59  44  63  44  72 / 100  30  10  -   -
HONDO MUNI AIRPORT             63  43  67  42  73 /  90  20  10  -   -
SAN MARCOS MUNI AIRPORT        62  44  66  43  73 / 100  30  10  -   -
LA GRANGE - FAYETTE REGIONAL   67  48  67  47  73 / 100  30  10  -   -
SAN ANTONIO INTL AIRPORT       63  45  67  45  73 / 100  30  10  -   -
STINSON MUNI AIRPORT           64  45  67  45  73 / 100  20  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT...
FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...LEE...
TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...25
SYNOPTIC/GRIDS...08
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jan 9, 4:09 AM CST, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
409 AM CST WED JAN 9 2013

TXZ171>173-183>194-202>209-217>225-228-101100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
409 AM CST WED JAN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL LOW PRESSURE SYSTEM OVER NORTH CENTRAL MEXICO WILL MOVE
SLOWLY NORTHEASTWARD ACROSS SOUTH CENTRAL TEXAS TODAY. THIS WILL RESULT
IN CONTINUED PERIOD OF WIDESPREAD RAINS MOVING NORTHWARD ACROSS SOUTH
CENTRAL TEXAS TODAY.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 6 PM THIS EVENING FOR THE
EASTERN PART OF SOUTH CENTRAL TEXAS ALONG AND EAST OF A LINE FROM
GEORGETOWN TO AUSTIN TO SAN ANTONIO TO PLEASANTON. RAINFALL TOTALS
OF 2 TO 6 INCHES IS POSSIBLE ACROSS THE WATCH AREA. RAPID RUNOFF
FROM THE HEAVY RAIN WILL LIKELY RESULT IN FLASH FLOODING OF URBAN
AREAS...AS WELL AS SMALL CREEKS AND STREAMS. DUE TO THE ONGOING
DROUGHT...AREA LAKES...RESERVOIRS...AND RIVERS ARE AT LOW LEVELS.
FLOODING ON MAIN STEM RIVERS IS NOT EXPECTED...BUT RAPID RISES OF
RIVER LEVELS ARE POSSIBLE DUE TO THE HIGH RAINFALL TOTALS AND
ASSOCIATED RUNOFF.

SHOWERS AND THUNDERSTORMS WILL MOVE OUT OF THE AREA THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

In the hours before

Special weather statement, Jan 9, 4:41 AM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
441 AM CST WED JAN 9 2013

TXZ171-172-183>190-202>204-217>219-228-091245-
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...BRACKETTVILLE...UVALDE...HONDO...EAGLE PASS...
CRYSTAL CITY...PEARSALL...CARRIZO SPRINGS
441 AM CST WED JAN 9 2013

...WIDESPREAD RAINS ACROSS THE HILL COUNTRY AND MOST OF THE WESTERN
HALF OF SOUTH CENTRAL TEXAS TODAY THROUGH THIS AFTERNOON...

AN UPPER LEVEL LOW PRESSURE SYSTEM OVER NORTH CENTRAL MEXICO WILL MOVE
SLOWLY NORTHEASTWARD ACROSS SOUTH CENTRAL TEXAS TODAY. THIS WILL RESULT
IN CONTINUED PERIOD OF WIDESPREAD RAINS MOVING NORTHWARD ACROSS SOUTH
CENTRAL TEXAS TODAY. EXPECT NEW RAINFALL TOTALS TO GENERALLY RANGE FROM
ONE INCH WEST OF HIGHWAY 83 AND ONE TO TWO INCHES FROM EAST OF
HIGHWAY 83 TO HIGHWAY 281. SHOWERS AND THUNDERSTORMS WILL MOVE OUT
OF THE AREA THIS LATE THIS AFTERNOON AND EVENING.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 6:22 PM CSTSpecial Weather StatementEWXVal Verde53 min
Jan 8, 11:15 PM CSTAreal Flood AdvisoryEWXBandera, Kerr, Real, Uvalde, Zavala105 min
Jan 9, 12:51 AM CSTAreal Flood AdvisoryEWXAtascosa, Bexar, Blanco, Comal, Guadalupe, Hays and 2 more2 hr
Jan 9, 5:13 AM CSTAreal Flood AdvisoryEWXDeWitt, Fayette, Lavaca3 hr
Jan 9, 5:57 AM CSTAreal Flood AdvisoryEWXBastrop, Lee2 hr
Jan 9, 6:50 AM CSTAreal Flood AdvisoryEWXBastrop100 min
Jan 9, 8:00 AM CSTAreal Flood AdvisoryEWXDeWitt, Fayette, Lavaca2 hr
Jan 9, 8:29 AM CSTAreal Flood AdvisoryEWXLee2 hr

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.